On M-Estimators and normal quantiles

Andrzej S. Kozek*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    This paper explores a class of robust estimators of normal quantiles filling the gap between maximum likelihood estimators and empirical quantiles. Our estimators are linear combinations of M-estimators. Their asymptotic variances can be arbitrarily close to variances of the maximum likelihood estimators. Compared with empirical quantiles, the new estimators offer considerable reduction of variance at near normal probability distributions.

    Original languageEnglish
    Pages (from-to)1170-1185
    Number of pages16
    JournalAnnals of Statistics
    Volume31
    Issue number4
    DOIs
    Publication statusPublished - Aug 2003

    Fingerprint Dive into the research topics of 'On M-Estimators and normal quantiles'. Together they form a unique fingerprint.

    Cite this